MURAL - Maynooth University Research Archive Library

    Branching Rules for Specht Modules

    Ellers, Harald and Murray, John (2007) Branching Rules for Specht Modules. Journal of Alegbra, 307 (1). pp. 278-286. ISSN 0021-8693

    [img] Download (138kB)

    Share your research

    Twitter Facebook LinkedIn GooglePlus Email more...

    Add this article to your Mendeley library


    Let n be the symmetric group of degree n, and let F be a eld of characteristic distinct from 2. Let S F be the Specht module over Fn corresponding to the partition of n. We nd the indecomposable components of the restricted module S F #n1 and the induced module S F "n+1 . Namely, if b and B are block idempotents of Fn1 and Fn+1 respectively, then the modules S F #n1 b and S F "n+1 B are 0 or indecomposable. We give examples to show that the assumption char F 6= 2 cannot be dropped.

    Item Type: Article
    Keywords: Branching Rules; Specht Modules;
    Academic Unit: Faculty of Science and Engineering > Mathematics and Statistics
    Item ID: 2033
    Depositing User: Dr. John Murray
    Date Deposited: 06 Jul 2010 14:54
    Journal or Publication Title: Journal of Alegbra
    Publisher: Elsevier
    Refereed: No
    Use Licence: This item is available under a Creative Commons Attribution Non Commercial Share Alike Licence (CC BY-NC-SA). Details of this licence are available here

    Repository Staff Only(login required)

    View Item Item control page


    Downloads per month over past year

    Origin of downloads